# SDR DALA1123661812

- Difficulty date: January 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 39,421 hours, 9,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221121G
- Part serial: SA194
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP LEADING EDGE O/B NOSE FAIRING FOUND DELAMINATED.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01 TABLE 1 AND SRM 57-70-03 PARA 5.A FIG 5.
